# SDR USAA040012

- Difficulty date: February 1, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 51,807 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .5 INCH, LOWER AFT CORNER UNDER DOOR STOP FITTING.  SPLICED IN NEW FRAME SECTION, REPLACED CORNER ANGLE AND DOUBLER PER SRM 51-70-11.  (M)
